Alert archive / Wisconsin / Small Craft Advisories in 2008
Small Craft Advisory 71, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 24, 2008, 3:49 AM CST. It took effect at Nov 24, 2008, 9:00 PM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2008, 3:49 AM CST (09:49 UTC)
- In effect from
- Nov 24, 2008, 9:00 PM CST
- Expired
- Nov 25, 2008, 7:53 PM CST
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KGRB 240949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST MON NOV 24 2008 ...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND TUESDAY... .STRONG NORTHWEST WINDS ARE EXPECTED TONIGHT AND TUESDAY AS A STORM SYSTEM DEEPENS TO THE EAST OF THE AREA. LMZ521-522-541>543-241800- /O.NEW.KGRB.SC.Y.0071.081125T0300Z-081126T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 AM CST MON NOV 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO 30 KTS TONIGHT. SOME GUSTS TO GALE FORCE ARE POSSIBLE NEAR THE NORTHERN PORTION OF THE DOOR PENINSULA. THE WINDS WILL CONTINUE INTO TUESDAY...THEN SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
6 follow-up statements
000 WHUS73 KGRB 241614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST MON NOV 24 2008 ...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND TUESDAY... .STRONG NORTHWEST WINDS ARE EXPECTED TONIGHT AND TUESDAY AS A STORM SYSTEM DEEPENS TO THE EAST OF THE AREA. LMZ521-522-541>543-250015- /O.CON.KGRB.SC.Y.0071.081125T0300Z-081126T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CST MON NOV 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO 30 KTS TONIGHT. SOME GUSTS TO GALE FORCE ARE POSSIBLE NEAR THE NORTHERN PORTION OF THE DOOR PENINSULA. THE WINDS WILL CONTINUE INTO TUESDAY EVENING...THEN SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 242134 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CST MON NOV 24 2008 ...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND TUESDAY... .STRONG NORTHWEST WINDS ARE EXPECTED TONIGHT AND TUESDAY AS A STORM SYSTEM DEEPENS TO THE EAST OF THE AREA. LMZ521-522-541>543-250545- /O.CON.KGRB.SC.Y.0071.081125T0300Z-081126T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CST MON NOV 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO 30 KTS TONIGHT. THE STRONG WINDS WILL CONTINUE INTO TUESDAY EVENING...THEN SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 250916 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 AM CST TUE NOV 25 2008 ...STRONG NORTHWEST WINDS WILL CONTINUE INTO THIS EVENING... .STRONG NORTHWEST WINDS WILL CONTINUE TODAY INTO THIS EVENING AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES REGION GRADUALLY MOVES EASTWARD. LMZ521-522-541>543-251800- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-081126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 AM CST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL CONTINUE TODAY BEFORE GRADUALLY DIMINISHING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 251610 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CST TUE NOV 25 2008 ...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT...AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES REGION GRADUALLY MOVES EASTWARD. LMZ521-522-541>543-260015- /O.CON.KGRB.SC.Y.0071.000000T0000Z-081126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT...AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES REGION GRADUALLY MOVES EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 252212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CST TUE NOV 25 2008 ...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING AND THEN DIMINISH OVERNIGHT...AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES REGION GRADUALLY MOVES EASTWARD. LMZ521-522-541>543-260600- /O.CON.KGRB.SC.Y.0071.000000T0000Z-081126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 412 PM CST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .NORTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH THIS EVENING...AND THEN DIMINISH TOWARD MIDNIGHT. WAVES WILL CONTINUE AT 3 TO 5 FT ON THE NORTH CENTRAL PORTIONS OF THE BAY OF GREEN BAY THIS EVENING...WITH LESSOR WAVE HEIGHTS LIKELY ON THE SOUTHERN BAY AND THE NEARSHORE WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 260153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 753 PM CST TUE NOV 25 2008 ...WINDS HAVE DIMINISHED OVER THE NEAR SHORE WATERS... .NORTHWEST WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS IN THE NEAR SHORE WATERS AND SHOULD NO LONGER POSE A SIGNIFICANT THREAT TO SMALL CRAFT. LMZ521-522-541>543-260300- /O.CAN.KGRB.SC.Y.0071.000000T0000Z-081126T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 753 PM CST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DIMINISHED TO 5 TO 15 KNOTS AND SHOULD NO LONGER BE A SIGNIFICANT THREAT TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 3:20 AM CST, 29 minutes earlier.
Area forecast discussion, Nov 24, 3:20 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 320 AM CST MON NOV 24 2008 .SYNOPSIS...LARGE SCALE FLOW ACRS NOAM EXPECTED TO BECOME INCREASINGLY SPLIT DURING THE WK. REAMPLIFICATION AND CONSOLIDATION EXPECTED TO OCCUR DURING THE WEEKEND...WITH RIDGE POSN NEAR THE WEST COAST AND DEEP TROF OVER ERN NOAM. ONCE CURRENT PCPN EVENT AND SUBSEQUENT LAKE-EFFECT WIND DOWN...LITTLE CHC OF SIG PCPN DURING THE REST OF THE WK. PROBABLY WON/T GET MUCH PCPN WHEN THE REAMPLIFICATION OCCURS EITHER AS GULF WL BE CLOSED AND SYSTEMS APPROACHING FM THE NW. TEMPS SHOULD REMAIN NR OR MAYBE A LITTLE ABV NORMAL FOR MOST OF THE FCST PERIOD...THEN TEND DOWNWARD AGAIN LATE AS THE NWLY UPR FLOW RETURNS. && .SHORT TERM...TDA/TNGT/TUE. BAND OF PCPN GENERATED BY MIDDLE-LEVEL FRONTOGENTIC FORCING WAS SHIFTG EWD ACRS THE FCST AREA EARLY THIS MORNING. MEANWHILE...POCKET OF CONVECTIVE PCPN GENERATED BY QG FORCING AHEAD OF SHRTWV PUSHING EWD FM THE PLAINS DEVELOPED TO THE SW OF THE FCST AREA AND WAS HEADED FOR E-C WI. THOSE PCPN AREAS SHOULD MERGE OVER THE SE PART OF THE FCST AREA THIS MORNING...AND LEAD TO A BRIEF PERIOD OF SIG PCPN. SFC OBS INDICATED MAINLY SNOW... BUT A FEW REPORTS OF UP AND WARMER TEMPS TO THE SW SUGGEST A LITTLE RN/FZRN COULD BE MIXED IN. CONSIDERED POSTING A WINTER WX ADVISORY...BUT PCPN IS MOVING SO QUICKLY IT SEEMED BETTER TO JUST HANDLE EVENT WITH SPS/S. WL CONT TO REEVALUATE THAT DECISION AS THE MORNING PROGRESSES. STLT INDICATED NOTCH OF CLR SKIES INDICATED BEHIND PCPN. SHIFTED THAT SE ACRS THE FCST AREA DURING THE DAY. THEN THIS AFTN...STG NEARLY CLOSED NRN STREAM SHRWTV WL DIG SE INTO THE AREA. SYSTEM VERY IMPRESSIVE LOOKING ON STLT. NOT MUCH ON CANADIAN SFC OBS NEAR THE SYSTEM...BUT ON THE OTHER HAND NO OBS UNDER MOST IMPRESSIVE CLD TOPS. WL CONT TO BRING SCT SHSN SE INTO THE NW PART OF THE FCST AREA THIS AFTN...AND ACRS MOST OF THE REST OF THE AREA THIS EVENING. THE NAM AND TO SOME EXTENT THE ECMWF INDICATED THE POSSIBILITY OF A WV ON SECONDARY FRONT THAT DROPS ACRS THE AREA TNGT. FOR THAT REASON WL GO WITH SCT SHSN FOR TNGT AND MENTION UP TO AN INCH ACRS THE ERN PART OF THE FCST AREA. THERE SHOULD ALSO BE A PERIOD OF LAKE-EFFECT IN THE LAKE-SUPERIOR SNOWBELT. BUT THERNODYNAMICS MORE MARGINAL THAN WITH PAST FEW EVENTS...AND TRAJ NOT NEARLY IDEA. THOSE FACTORS WL GREATLY LIMIT THE POTENTIAL FOR ACCUMULATIONS. RATHER WINDY CONDITIONS EXPECTED ON TUE AS SFC LOW DEEPENS OFF TO THE EAST. BUT THE INCOMING AIR MASS WL NOT BE NEARLY AS COLD AS THE LAST COUPLE. COULD FLIRT WITH ADVISORY CRITERIA WINDS ALONG THE DOOR PENINSULA. BUT WITH BEST WINDS LATER TNGT AND TUE WL HOLD OFF ON POSTING ANY HEADLINES FOR NOW. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY... MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT SPLIT FLOW WILL BE THE PATTERN OF CHOICE ACROSS NORTH AMERICA AS PACIFIC ENERGY REINFORCES THE SW CONUS TROUGH. MAIN FORECAST CONCERNS RESIDE TOWARDS THE END OF THE WEEK AS VIGOROUS SHORTWAVE ENERGY...CURRENTLY OVER THE GULF OF ALASKA...MAKES A BEE LINE FOR THE GREAT LAKES. THE 12Z ECMWF IS SUBSTANTIALLY FASTER WITH THE ARRIVAL OF THIS ENERGY COMPARED TO THE 00Z GFS ENSEMBLE MEMBERS...WHILE THE 00Z OPERATIONAL GFS IS MORE IN LINE WITH GUIDANCE. ALTHOUGH MODEL SPREAD HAS IMPROVED SLIGHTLY FROM THIS TIME YESTERDAY...CONFIDENCE IS STILL RATHER LOW THURS THROUGH SAT. TUESDAY NIGHT INTO WEDNESDAY...VERTICALLY STACKED LOW PRESSURE WILL SPIN ACROSS THE EASTERN GREAT LAKES WHILE WEAK SURFACE RIDGING WILL LIE JUST UPSTREAM ACROSS THE UPPER MISSISSIPPI RIVER VALLEY INTO CENTRAL CANADA. WEAK RIPPLE IN THE FLOW WILL SPREAD MID AND UPPER LEVEL MOISTURE ACROSS THE AREA TUES NIGHT...BUT WILL REMAIN DRY BELOW 700MB FOR ANY PRECIP. MOISTURE THINS OUT ON WEDNESDAY AS THE RIPPLE GETS ABSORBED BY THE DEEP EASTERN NOAM LOW. MAY HAVE A LITTLE BIT OF CU GENERATION OVER FAR NORTHERN WI AS A RESULT OF LOW LEVEL MOISTURE FLUX OFF LAKE SUPERIOR AND UPSLOPE FLOW. LOW MIXING HEIGHTS WILL KEEP HIGH TEMPS IN THE 30S. THURSDAY THROUGH SATURDAY...UNCERTAINTIES INCREASE SUBSTANTIALLY DURING THIS PERIOD. MID AND UPPER LEVEL MOISTURE AHEAD OF THE NORTHERN STREAM SHORTWAVE SPREADS ACROSS THE WESTERN GREAT LAKES LATE WEDNESDAY NIGHT INTO THURSDAY. DRY AIR DOWNSTAIRS LOOKS TO KEEP PRECIP AT BAY UNTIL FRIDAY WHEN CORE OF THE MID-LEVEL HEIGHT FALLS AND SURFACE COLD FRONT MOVE ACROSS THE STATE. STILL THOUGH...MOISTURE DOES NOT LOOK ALL THAT PLENTIFUL AWAY FROM LAKE SUPERIOR AT THIS TIME UNTIL YOU GET BEHIND THE COLD FRONT. REGARDLESS...TRYING TO FORECAST MOISTURE IS DIFFICULT IF MODELS DONT HAVE A GOOD HANDLE ON THE LARGER SCALE FEATURES. AT THIS TIME...ONLY FEEL CONFIDENT ENOUGH TO ADD LOW PRECIP CHANCES IN THE SNOW BELT OVER VILAS COUNTY WITH 850MB TEMPS FALLING INTO THE LOW NEGATIVE TEENS BEHIND THE FRONT FOR FRIDAY AND SATURDAY. BESIDES THIS MINOR CHANGE...HAVE KNOCKED OFF A COUPLE DEGREES ON TEMPS FRI AND SAT. && .AVIATION...IFR CONDITONS OVER E-C WI WL IMPROVE QUICKLY THIS MORNING AS SNOW BAND SHIFTS EWD. EXPECT VFR CONDITIONS FOR A TIME BEFORE MVFR CIGS MOVE BACK ACRS THE AREA FM NW-SE LATER TDA AND THIS EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MPC
Hazardous weather outlook, Nov 23, 3:10 PM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CST SUN NOV 23 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 310 PM CST SUN NOV 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW DEVELOPING COULD LEAD TO SLICK ROADWAYS ACROSS THE ENTIRE AREA LATE TONIGHT. ACCUMULATIONS ARE FORECAST TO GENERALLY BE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LIGHT SNOW WILL CONTINUE INTO MONDAY MORNING AND MAY LEAD TO SLICK ROADWAYS ACROSS THE ENTIRE AREA. UP TO AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE. SNOW SHOWERS ARE THEN EXPECTED TO DEVELOP MONDAY AFTERNOON AND BE MOST PREVALENT OVER NORTH CENTRAL WISCONSIN. THIS COULD CAUSE SOME TRAVEL DIFFICULTY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...ALTHOUGH SNOW ACCUMULATION REPORTS ARE WELCOME. LMZ521-522-541>543-242115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 310 PM CST SUN NOV 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE MONDAY INTO TUESDAY. WINDS COULD ALSO REACH GALE FORCE...ESPECIALLY IN AREAS ADJACENT TO THE NORTHERN PORTION OF THE DOOR PENINSULA. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE FROM TIME TO TIME THROUGH REST OF THE PERIOD. AK
In the hours before
Special weather statement, Nov 23, 10:05 PM CST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1005 PM CST SUN NOV 23 2008 WIZ022-038>040-048>050-240815- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 1005 PM CST SUN NOV 23 2008 ...WATCH OUT FOR SLICK ROADS AND SIDEWALKS ON YOUR WAY TO WORK OR SCHOOL MONDAY MORNING... LIGHT SNOW IS EXPECTED TO ARRIVE IN THE FOX VALLEY AND LAKESHORE COUNTIES AFTER ABOUT 400 AM. IT WILL CONTINUE THROUGH THE RUSH HOUR...BEFORE DIMINISHING AROUND NOON. WE ARE ONLY EXPECTING AN INCH OR SO OF SNOW IN MOST PLACES...WITH LOCAL AMOUNTS OF TWO INCHES. THIS WILL BE THE FIRST SNOW THAT MOST OF US HAVE HAD TO DRIVE ON THIS FALL...SO BE ESPECIALLY CAREFUL. RDM
Special weather statement, Nov 24, 2:09 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 209 AM CST MON NOV 24 2008 WIZ013-019>022-030-031-035>040-045-048>050-073-074-241030- NORTHERN MARINETTE-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...ANTIGO...KESHENA...STURGEON BAY... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 209 AM CST MON NOV 24 2008 ...SNOW EXPECTED EARLY THIS MORNING... A BAND OF SNOW WILL SHIFT QUICKLY EAST ACROSS THE AREA DURING THE EARLY MORNING HOURS. THE SNOW WILL AFFECT CENTRAL THROUGH NORTHEAST WISCONSIN THROUGH 400 AM...THEN SHOULD DIMINISH IN THOSE LOCATIONS. THE SNOW WILL PUSH ACROSS EAST-CENTRAL WISCONSIN BETWEEN 300 AM AND 700 AM. ALTHOUGH THE SNOW IS NOT EXPECTED TO LAST VERY LONG...IT COULD FALL QUITE HEAVILY AT TIMES. AREAS SOUTH AND EAST OF A LINE FROM STEVENS POINT TO MARINETTE TO SISTER BAY CAN EXPECT AN INCH OR TWO OF ACCUMULATION...WITH LESS THAN AN INCH FARTHER NORTHWEST. TEMPERATURES WERE A DEGREE OR TWO BELOW FREEZING ACROSS MOST OF THE AREA. THAT WILL ALLOW THE SNOW TO ACCUMULATION ON UNTREATED ROADWAYS...AND COULD LEAD TO SLOWER THAN NORMAL TRAVEL CONDITIONS THIS MORNING. IT IS ALSO STILL POSSIBLE THAT A LITTLE RAIN WILL MIX WITH THE SNOW AT THE ONSET. THAT WOULD ALSO INCREASE THE RISK OF ICE FORMING ON UNTREATED ROADWAYS. BE SURE TO USE EXTRA CAUTION DURING THE MORNING COMMUTE TODAY. SKOWRONSKI
Nearby
Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.